# SDR CA120716011

- Difficulty date: July 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 855D10015
- Condition: Failed
- Location: Brake Position
- Part time: 13,867 hours
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH, THE ACFT EXPERIENCED A FLAP FAILURE WHEN THE FLAPS WERE SELECTED TO 8 DEGREES.  AS A RESULT, A FLAPLESS LANDING WAS ACCOMPLISHED. UPON ARRIVAL INTO NEXT STATION, A WIRING CHECK AND CONTINUITY/INSULATION CHECK WERE ACCOMPLISHED.  HOWEVER, RESOLUTION INVOLVED THE RT BRAKE POSITION SENSOR UNIT, BPSU, BEING REPLACED IAW AMM 27-51-10. ADDITIONALLY, RIGGING OF THE BPSU WAS ACCOMPLISHED IAW TASK 27-51-10-830-801.
